Medical College of Wisconsin
CTSICores SearchResearch InformaticsREDCap

Case 4-2007. Aprotinin-induced cardiovascular collapse after a negative test dose in a patient scheduled for repeat mitral valve surgery. J Cardiothorac Vasc Anesth 2007 Aug;21(4):597-601

Date

08/07/2007

Pubmed ID

17678797

DOI

10.1053/j.jvca.2007.04.008

Scopus ID

2-s2.0-34547360589   3 Citations

Author List

Beaulieu PL, Gandhi SD, Iqbal Z, Butler EG, Almassi GH, Pagel PS, Levy JH

Authors

G Hossein Almassi MD Professor in the Surgery department at Medical College of Wisconsin
Sweeta D. Gandhi MD Associate Professor in the Anesthesiology department at Medical College of Wisconsin
Paul S. Pagel MD, PhD Professor in the Anesthesiology department at Medical College of Wisconsin




MESH terms used to index this publication - Major topics in bold

Aged
Anaphylaxis
Aprotinin
Blood Loss, Surgical
Dose-Response Relationship, Drug
Follow-Up Studies
Heart Valve Prosthesis Implantation
Humans
Infusions, Intravenous
Male
Mitral Valve Insufficiency
Preoperative Care
Reoperation
Serine Proteinase Inhibitors
Shock
jenkins-FCD Prod-387 b0ced2662056320369de4e5cd5f21c218c03feb3